skin-hair-icon
Face rashes due to cloben g
Hello doctor Iam 25 year old I was using cloben g since from 2 months Now I stopped using it..after two days of stop using it my face is become more reddish and started itching due to rashes..I dont know what to do?? Please help me out
2313 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You have used a very strong steroid cream on face , which can cause thinning of skin, excessive facial hairs and pimples etc , always consult a certified Dermatologist before using any cream ,because it can lead to damage sometimes can be irreparable, for now you can visit nearby dermatologist for a good facial moisturiser and skin healing creams and a good sunscreen according to degree of damage
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Butterfly rash on face Cure for rash on face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.